2022 e3 Learning User Conference

A Return to Live Events!
September 14-15, 2022
Minneapolis, MN 

Why Should You Attend?

Our goal for the 2022 Brainier e3 Learning User Conference is to empower our customers to use The Brainier LMS to drive real results through learning and development in their organizations. We believe in the power of in-person collaboration and providing unfettered access to the resources that will help them better understand, utilize, and innovate with The Brainier LMS. Attendees will have the opportunity to connect with Brainier staff, customer support, and fellow customers. Through these connections, they may develop a better understanding of the potential of the LMS, learn about new features, hear customer success stories, and find innovative ways to address greater organizational goals through learning.

WHAT TO EXPECT

 

Our Keynote Speaker

Kim Becking is an award-winning author and an engaging, high-energy, fun, and impactful motivational speaker. As a change and leadership expert, she is on a mission to inspire organizations, teams, and leaders to conquer change, boost resilience, and build a Momentum Mindset® to bounce forward – no matter what.
As a thought leader on thriving in the midst of change, she has been featured on Good Morning America, Harvard Business Review, People magazine, and the New York Times. She provides practical tools and strategies to effectively manage change, be more adaptable, boost resilience, and build Momentum for what’s next! After hearing Kim, audiences leave ready to take her relatable lessons and practical solutions and put them into immediate action.

Our Latest Agenda

Tuesday 9/13 
Time Location Activity Presenter
7-9 PM DoubleTree Garden Court Early Event Registration Select Brainier Staff/Brainier Customers
7-9 PM DoubleTree Networking Select Brainier Staff/Brainier Customers
Wednesday 9/14
Time Location Activity Presenter Topic
7-8:15 AM DoubleTree Breakfast Buffet Breakfast Included
8:30 – 9 AM DoubleTree Master of Ceremonies TBA
8:30-9 AM DoubleTree 30 Minutes – Jerry Intro Jerry Cox Welcome to the 2022 e3 Learning UC
9-10:30 AM DoubleTree 90 Minutes – Keynote Kim Becking “Momentum”
10:30-11 AM DoubleTree lobby Break, Book-Signing, Recombobulation Kim Becking Free Time/Book Signing
11-Noon DoubleTree Brainier In Action: Customer Collaboration Session Brainier Customers Multiple
12-1 PM DoubleTree lobby Lunch Lunch Included
1-1:30 PM Transport BIW/Brainier Campus
1:30-2:15 PM Room 1 45 Minute Breakout BIW Carissa Massaro/Mike Begin Brainier Cultivate: A Step Above
1:30-2:15 PM Room 2 45 Minute Breakout BIW Brandon Koppelman & Kristin Marquardt & Katie Hedenstrom Pointing the Way with Custom Pages
1:30-2:15 PM Room 3 45 Minute Breakout BIW Kiel Welk New Rules for Engaging Learners
1:30-2:15 PM Room 4 45 Minute Breakout BIW Nikhil Enugula What’s Your Carrot? How to Lead Authentically
2:15-2:45 PM BIW/Brainier Campus Break and Snack Snacks Included
2:45-3:30 PM Room 1 45 Minute Breakout BIW Carissa Massaro/Mike Begin Brainier Cultivate: A Step Above
2:45-3:30 PM Room 2 45 Minute Breakout BIW Brandon Koppelman & Kristin Marquardt & Katie Hedenstrom Pointing the Way with Custom Pages
2:45-3:30 PM Room 3 45 Minute Breakout BIW Alfredo Arce & Sam Mustar Organization & Functions In the LMS
2:45-3:30 PM Room 4 45 Minute Breakout BIW Nikhil Enugula What’s Your Carrot? How to Lead Authentically
3:30-3:45 PM Transport DoubleTree Bus/Walk
3:45-5 PM Free Time Meet with Vendors
5:30-6:30 PM DoubleTree Location TBA Cocktail Hour  On-Site
6:30-7:15 PM DoubleTree Dinner Dinner Included Multiple Options
7:15-9 PM DoubleTree e3 Learning UC Excellence Awards Brainier Staff
Thursday 9/15
Time Location Activity Presenter Topic
7-8:15 AM DoubleTree Breakfast Buffet Breakfast Included
8:30 – 8:45 AM DoubleTree Master of Ceremonies TBA Reset/Recap
8:45 – 9:45 AM DoubleTree Prositions, Inc Frank Russel, CEO – Prositions, Inc Less is More! Using Brainier to Deliver “NanoLearning”
9:45 – 10:15 AM DoubleTree lobby Break
10:15 – 11:15 AM DoubleTree TBA Surprise Guest TBA
11:15 – 12:30 DoubleTree Product Panel discussion & Roadmap Brainier Staff Hot topics, new features, Giveaways
12:30 – 1:30 PM DoubleTree lobby Lunch Lunch Included Multiple Options
1:30 – 2:30 PM DoubleTree Award-Winner RoundTable Award Winners, MC Q&A With Excellence Award Winners
2:30-3:00 PM DoubleTree lobby Goodbye Snack, Networking Snacks Included Multiple Options

*SUBJECT TO CHANGE*

Event Details

Date: September 14th – 15th

Location: DoubleTree By Hilton – Bloomington, MN
&
Brainier/BI WORLDWIDE Campus (1/2 Mile Away)

The Brainier Excellence Awards

Enter to win a Brainier Excellence Award!

Submit your entry to win an Excellence award and get recognized for the outstanding achievements your organization has made through learning and development. Submissions could be videos, essays, slide decks, songs – Anything that tells your story!

Enter To Win A Brainier Excellence Award

SPONSORED BY

How to Register

Click the link below to visit the Brainier Customer Experience Site. There, you can see additional details, register for the event, purchase additional seats, and submit your entry for the Brainier Excellence Awards.

Hear from Brainier customers about why you should attend…

Kim, American Equity

Will, Concord Hospitality

Holly, Lutheran Social Services/ND

Eric, Merrill Gardens & Pillar Properties

When should I plan to arrive for the 2022 E3 Learning User Conference?

Attendees should plan to arrive Tuesday, September 13th, and can plan for their departure after the closing evening reception, on the evening of September 15th, 2022.

When can I register for the 2022 E3 Learning User Conference?

Today! Register to attend the event at the DoubleTree here.

How much does attending E3 Learning User Conference cost?

1 Seat is $499

If your organization joined Brainier or renewed anytime after September 2020, a seat to the conference may be included in your agreement. Check with your Brainier business development director or customer experience associate to verify and claim your seat. Contact support@brainier.com for more details on how to attend.

What are the health and safety guidelines around this event? Is proof of vaccination required?

Brainier’s top priority is the health and safety of our customers, attendees, and employees. The e3 Learning User Conference team is working closely with DoubleTree Bloomington and adhering to local guidance. More details on the 2022 e3 Learning User Conference health and safety protocols will be made available as conditions change.

Will there be a virtual component to the 2022 conference?

Yes and no. We believe in the intangibles that come from a live, in-person session. The connections that customers make, the skills they acquire, the face-time they have with Brainier staff, the Q&A sessions they can participate in, and the ideas for innovation they return to the workplace with are so important to the experience. We will be recording each breakout session, keynote speaker, and Q&A session to share on our Brainier Customer Experience Website. These recordings will be available going forward for all Brainier customers to share.